# SDR MASA2015070112211

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 28,423 hours, 23,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 LIGHT BURNED OUT IN SIGN, ROW 14 LEFT SIGN.  REPLACED BULB.
